# SDR ASAA2021123037043

- Difficulty date: December 30, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,395 hours, 14,078 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 169188
- Condition: Faulty
- Location: Vertical Fin
- Part time: 39,635 hours, 11,843 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MAINTENANCE REQUEST, HF1 TESTS OK. HF2 WILL NOT TRANSMIT BUT WILL RECEIVE. GROUNDED - YES. FOLLOWED B737-800 FIM 23-11 TASK 806, THROUGH E(3). HF SYSTEMS 1&2 OPERATE CORRECTLY ON GROUND, AIRCRAFT TO AIRCRAFT. DUE TO EXTENSIVE HISTORY, CONTINUED WITH PARAGRAPH (H). METER CHECKS FOR COAX CABLE BETWEEN #2 HF TRANSCEIVER AND #2 HF COUPLER WERE GOOD NO DEFECTS NOTED. REPLACED #1 HF COUPLER PER B737-800 AMM 23-11-61/401. REPLACED THE #2 HF COUPLER PER AMM 23-11-61/401. REPLACED CONNECTOR D625 PRECAUTIONARY PER SWPM 20-51-00. #1 &2 HF OPS NORMAL REF AMM 23-11-00.
